| Model Number |
M001363650 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26jun2025.It was reported that the coil was prematurely deployed and unable to advance in the catheter.The target lesion was located in the internal iliac artery.A 15mm x 40cm interlock-35 was selected for use in an iliac artery embolization.During the procedure, the coil was delivered using a 5f angiography catheter.The heparin normal saline perfusion was performed with continuous flushing, and flushing was performed before introducing the coil.However, it was noted that the coil was prematurely released at the outlet of the microcatheter, and it could not be advanced further.The coil was removed from the patient's body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.The patient status was stable post procedure.However, device analysis revealed detached arm coil.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.